# SDR EISA99013

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910028
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHED OF ROUTINE C-CHECK WORK CARD, FOUND LEFT INBOARD FORE FLAP DELAMINATED ON LOWER SURFACE.  CUT OUT DAMAGED AREA AND FABRICATED NEW SKIN PER SRM 57-50-9, INSTALLED REPAIR PER SRM 51-70-2.  (M)
